Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Nonabelian Jacobian of smooth projective surface : a survey

Abstract :

The nonabelian Jacobian J(X; L, d) of a smooth projective surface X is inspired by the classical theory of Jacobian of curves. It is built as a natural scheme interpolating between the Hilbert scheme X [d] of subschemes of length d of X and the stack M X (2, L, d) of torsion free sheaves of rank 2 on X having the determinant O X (L) and the second Chern class (= number) d. It relates to such influential ideas as variations of Hodge structures, period maps, nonabelian Hodge theory, Homological mirror symmetry, perverse sheaves, geometric Langlands program. These relations manifest themselves by the appearance of the following structures on J(X; L, d):

  1. a sheaf of reductive Lie algebras
  2. (singular) Fano toric varieties whose hyperplane sections are (singular) Calabi-Yau varieties
  3. trivalent graphs.

This is an expository paper giving an account of most of the main properties of J(X; L, d) uncovered in Reider 2006 and ArXiv:1103.4794v1.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038365
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:32:53
Dernière modification le : vendredi 4 décembre 2020 - 03:22:51

Lien texte intégral

Identifiants

Collections

Citation

Igor Reider. Nonabelian Jacobian of smooth projective surface : a survey. Science China Mathematics, Science China Press, 2013, 56 (1), pp.1-42. ⟨10.1007/s11425-012-4497-5⟩. ⟨hal-03038365⟩

Partager

Métriques

Consultations de la notice

17